Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 240, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2016, 6:56 PM CDT for Custer County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 6:56 PM CDT (23:56 UTC)
- Expired
- Jul 27, 2016, 7:45 PM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:17 PM CDT | HAIL 2 | 4 Ene Broken Bow, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -541 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
551
WUUS53 KLBF 272356
SVRLBF
NEC041-280045-
/O.NEW.KLBF.SV.W.0240.160727T2356Z-160728T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 745 PM CDT
* AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF MERNA...OR 9 MILES NORTH OF BROKEN BOW...MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...ANSLEY...MASON CITY...BERWYN...WEISSERT...
WESTERVILLE...LILLIAN...BUCKEYE...ROUND VALLEY...
GAVIN SIDING AND WALWORTH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 82 AND 103.
HIGHWAY 2 BETWEEN MILE MARKERS 275 AND 305.
HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4164 9970 4166 9950 4120 9921 4115 9970
TIME...MOT...LOC 2356Z 342DEG 29KT 4154 9960
HAIL...1.25IN
WIND...60MPH
$$
MASEK4 follow-up statements
551
WWUS53 KLBF 280006
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
706 PM CDT WED JUL 27 2016
NEC041-280045-
/O.CON.KLBF.SV.W.0240.000000T0000Z-160728T0045Z/
CUSTER NE-
706 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN CUSTER COUNTY...
AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROKEN BOW...
MOVING SOUTH AT 30 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...ANSLEY...MASON CITY...BERWYN...WEISSERT...WESTERVILLE...
BUCKEYE...ROUND VALLEY AND GAVIN SIDING.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 82 AND 102.
HIGHWAY 2 BETWEEN MILE MARKERS 275 AND 305.
HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4158 9969 4161 9948 4120 9921 4115 9970
TIME...MOT...LOC 0006Z 341DEG 28KT 4147 9957
HAIL...2.00IN
WIND...60MPH
$$
MASEK954
WWUS53 KLBF 280024
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 PM CDT WED JUL 27 2016
NEC041-280045-
/O.CON.KLBF.SV.W.0240.000000T0000Z-160728T0045Z/
CUSTER NE-
724 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN CUSTER COUNTY...
AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BERWYN...OR 8
MILES EAST OF BROKEN BOW...MOVING SOUTHEAST AT 25 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANSLEY...MASON CITY...BERWYN...WEISSERT...
WESTERVILLE AND GAVIN SIDING.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 83 AND 102.
HIGHWAY 2 BETWEEN MILE MARKERS 284 AND 305.
HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4145 9958 4151 9942 4120 9921 4117 9956
TIME...MOT...LOC 0023Z 327DEG 24KT 4139 9948
HAIL...2.00IN
WIND...60MPH
$$
MASEK672
WWUS53 KLBF 280035
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM CDT WED JUL 27 2016
NEC041-280045-
/O.CON.KLBF.SV.W.0240.000000T0000Z-160728T0045Z/
CUSTER NE-
735 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN CUSTER COUNTY...
AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERWYN...OR 11
MILES SOUTHEAST OF BROKEN BOW...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANSLEY...MASON CITY...BERWYN...WESTERVILLE AND GAVIN SIDING.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 83 AND 101.
HIGHWAY 2 BETWEEN MILE MARKERS 286 AND 305.
HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4136 9953 4146 9938 4120 9921 4118 9947
TIME...MOT...LOC 0034Z 327DEG 24KT 4133 9943
HAIL...1.00IN
WIND...60MPH
$$
MASEK827
WWUS53 KLBF 280044
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT WED JUL 27 2016
NEC041-280054-
/O.EXP.KLBF.SV.W.0240.000000T0000Z-160728T0045Z/
CUSTER NE-
744 PM CDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY
WILL EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4136 9953 4146 9938 4120 9921 4118 9947
TIME...MOT...LOC 0042Z 342DEG 29KT 4133 9943
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:45 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 27, 3:45 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service North Platte NE 345 PM CDT WED JUL 27 2016 .SYNOPSIS... Issued at 341 PM CDT Wed Jul 27 2016 Ridge dominating the desert southwest. Northwest flow across the high plains. Train of disturbances riding the northern periphery of the ridge, which takes them over the CWA. One wave is exiting the southeast with another wave over southwest S Dakota. Generally seasonal temperatures with 3 PM CDT in the lower to mid 80s. && .SHORT TERM...(This evening through Thursday) Issued at 341 PM CDT Wed Jul 27 2016 The major concern over the next 24 hours will be placement of isolated to scattered showers and thunderstorms. Models not really having a good handle on the convection that has fired along the Neb/S. Dakota border. A surface trough continues to slowly drift to the southeast, which was the focus for a line of showers earlier. This line is starting to see more development, however in the next few hours the boundary should be located southeast of the CWA. Meanwhile eyes will begin to track the second wave which is just crossing into the CWA. Storms have already fired along the boundary and will likely remain isolated to scattered as the boundary drifts to the southeast. Marginal instability with cape of 1000 to 2000 with 0 to 6 km shear around 30 kts. Better shear develops later however the cape will diminish. Locally an isolated strong or severe storm will possible and agree mostly with the SPC marginal risk across the west although it probably could be a little further to the east to cover the storms by KVTN. Some clearing is possible overnight with temps similar to last night in the upper 50s to around 60s. Tomorrow another day with another couple of waves that will continue to keep at least low pops in the forecast. In and out of clouds and a slightly cooler airmass will result in temps a couple degrees cooler than today. Highs in the lower to mid 80s. .LONG TERM...(Thursday night through Wednesday) Issued at 341 PM CDT Wed Jul 27 2016 Models in good agreement and have good confidence in the forecast. Stationary boundary lying across the panhandle and upper 250mb jet overhead but weakening as stronger to mid level wave moves through in fast northwest flow. Have higher pops over southwest zones along the boundary. lows in the upper 50s northwest to the low 60s southwest. Boundary continues to the west with upslope flow and mid level waves moving across the northern plains through the day on Friday. Residual showers thunderstorms through the day on Friday with highs in the low 80s due to cloud cover and precipitation. Broad trough over the Great Lakes Saturday with deepening closed low over western Canada will allow ridge to build back into the central and northern plains. A warm front will spread northeast across the forecast area with highs in the mid to upper 80s. A few showers isolated thunderstorm can't be ruled out along the warm front over north central Nebraska Saturday afternoon. Low pressure moves into the northern plains Sunday with the trough axis to the west and most of western Nebraska in the warm sector. Highs in the 90s. Upper closed low along the Canadian border will push a front through the forecast area on Monday with highs in the 90s Monday and Tuesday. Front will be the focus for thunderstorm development late afternoon and early evening as it lies across southwest Nebraska. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 105 PM CDT Wed Jul 27 2016 A broken band of light rain showers will drift across southwest Nebraska this afternoon and could impact the KLBF terminal. A better chance will be the next wave later this afternoon into this evening. Latest short term models favor locations to the southwest of KVTN however will continue to monitor as an amendment may be needed if impact to the terminal changes. At this time the coverage/confidence is not high enough to include in the forecast. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...Masek
Hazardous weather outlook, Jul 27, 5:23 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 523 PM CDT WED JUL 27 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-282230- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 523 PM CDT WED JUL 27 2016 /423 PM MDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED AND SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THE BEST CHANCES FOR STORMS...SOME OF WHICH COULD BE STRONG TO SEVERE...WILL BE EAST OF A LINE FROM ANTIOCH TO HAYES CENTER. HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A GOOD LIKELIHOOD FOR THUNDERSTORMS THURSDAY...SOME OF WHICH MAY BE SEVERE DURING THE AFTERNOON AND EVENING. THE AREA OF GREATEST CONCERN WILL BE FOR AREAS WEST OF A LINE FROM HAY SPRINGS THROUGH NORTH PLATTE. CHANCES FOR THUNDERSTORMS EXISTS FOR FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) ET
In the hours before
Local storm report, Jul 27, 5:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 36 SSE MERRIMAN 42.44N 101.43W
07/27/2016 M2.00 INCH CHERRY NE TRAINED SPOTTER
&&
SJACOBSSpecial weather statement, Jul 27, 5:57 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 557 PM CDT WED JUL 27 2016 NEZ026-027-038-272345- LOUP NE-CUSTER NE-BLAINE NE- 557 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BLAINE...NORTHEASTERN CUSTER AND WESTERN LOUP COUNTIES UNTIL 645 PM CDT... AT 556 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BREWSTER...MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BREWSTER...ANSELMO...VICTORIA SPRINGS STATE RECREATION AREA... MILBURN...WALWORTH... MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...ALMERIA... GATES AND ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 250 AND 260. LAT...LON 4159 9998 4208 9995 4208 9966 4161 9939 TIME...MOT...LOC 2256Z 335DEG 31KT 4199 9982 MASEK
Local storm report, Jul 27, 5:59 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 28 N WHITMAN 42.45N 101.54W
07/27/2016 E1.75 INCH CHERRY NE PUBLIC
&&
MARTINLocal storm report, Jul 27, 6:05 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
605 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 40 SSE MERRIMAN 42.39N 101.40W
07/27/2016 M1.75 INCH CHERRY NE PUBLIC
&&
SJACOBSLocal storm report, Jul 27, 6:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 3 SE MILBURN 41.70N 99.71W
07/27/2016 E1.25 INCH CUSTER NE TRAINED SPOTTER
HAIL TO THE SIZE OF HALF DOLLARS...MOST STONES WERE
QUARTER SIZE OR SMALLER.
&&
SJACOBSSpecial weather statement, Jul 27, 6:45 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 645 PM CDT WED JUL 27 2016 NEZ010-280030- HOLT NE- 645 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL 730 PM CDT... AT 644 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF O'NEILL TO 10 MILES SOUTHEAST OF CHAMBERS...AND MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... O'NEILL...EWING...CHAMBERS...PAGE...INMAN...EMMET...OPPORTUNITY... KNIEVELS CORNER AND GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 299 AND 328. HIGHWAY 281 BETWEEN MILE MARKERS 158 AND 198. LAT...LON 4267 9831 4209 9830 4209 9883 4266 9882 TIME...MOT...LOC 2344Z 272DEG 31KT 4265 9859 4213 9857 MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 60 min |
| Jul 26, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jul 26, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jul 26, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jul 26, 8:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 26, 8:54 PM CDT | Tornado Warning | LBF | Cherry | 36 min |
| Jul 26, 9:02 PM CDT | Special Weather Statement | LBF | Boyd, Keya Paha | 43 min |
| Jul 26, 9:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| Jul 26, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jul 26, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 44 min |
| Jul 26, 9:51 PM CDT | Special Weather Statement | LBF | Keya Paha | 39 min |
| Jul 26, 10:00 PM CDT | Special Weather Statement | LBF | Brown, Cherry | 45 min |
| Jul 26, 10:11 PM CDT | Special Weather Statement | LBF | Grant | 49 min |
| Jul 26, 10:31 PM CDT | Special Weather Statement | LBF | Brown, Rock | 44 min |
| Jul 26, 10:36 PM CDT | Special Weather Statement | LBF | Brown | 39 min |
| Jul 26, 10:43 PM CDT | Special Weather Statement | LBF | Arthur, Grant, Hooker, McPherson | 47 min |
| Jul 26, 10:51 PM CDT | Special Weather Statement | LBF | Thomas | 39 min |
| Jul 26, 11:07 PM CDT | Special Weather Statement | LBF | Blaine, Loup, Rock | 38 min |
| Jul 26, 11:36 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup, McPherson | 54 min |
| Jul 26, 11:48 PM CDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 72 min |
| Jul 27, 12:31 AM CDT | Special Weather Statement | LBF | Dawson | 29 min |
| Jul 27, 4:16 PM CDT | Special Weather Statement | LBF | Keya Paha | 59 min |
| Jul 27, 4:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 51 min |
| Jul 27, 4:29 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jul 27, 4:54 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 51 min |
| Jul 27, 5:05 PM CDT | Special Weather Statement | LBF | Thomas | 40 min |
| Jul 27, 5:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 27, 5:38 PM CDT | Special Weather Statement | LBF | Blaine, Loup, Thomas | 52 min |
| Jul 27, 5:45 PM CDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 5:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 31 min |
| Jul 27, 5:57 PM CDT | Special Weather Statement | LBF | Loup | 48 min |
| Jul 27, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 50 min |
| Jul 27, 6:45 PM CDT | Special Weather Statement | LBF | Holt | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.